# SDR QXEA9600063

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11107
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6008903
- Condition: Discharged
- Location: Cabin
- Component: Fokker
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - ENTRYWAY EVAC LIGHTS INOP.  BATTERY PACK REPLACED AND LIGHT OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
